Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from acne excorice, marks all over body. Treatment options?

Hello Sir, I am taking treatment for Acne excorice for past two years.still it did not get cured and having acne marks all over the body..At home parents looking for matches to get married , am in full tension not able to understand what to do.Can some one help me in suggeting good doctor in and also the best treament for this..
Asked On : Wed, 19 Sep 2012
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
these conditions are found in resistant cases
stop all milk and diaryt products
NO OILY FOODS
NO MUSTRD COCONUT,ALMONDS,GROUNDNUT WALNUT OIL SOYA
APPLY AMLA LOCALLY
USE OLIVE FOR COOKING
NIKKO SOAP
NIZRAL SHAMPOO
NO OINTMENTS CREAMS CAN USE MILK AND NUT FREE
APPLY CLINDAC A GEL IN MORNING
HISTOCAMINE AFTERTNOON AND RETINOIC ACID .25 MGM AT NIGHT
IF U FEEL DRY SMALL AMT OF MOMEETASONE ON SPOTS DO FOR 3 MONTHS YOUR PROBLEM IS SOLVED

Answered: Thu, 20 Sep 2012
I find this answer helpful
  User's Response
keep your bowels clean.apply neem leaves paste and take neem bath daily.you can also apply mint leaves paste and take septilin tab and neem tab daily for along time.
Answered: Wed, 19 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor